Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Bounds for eigenvalues of some differential operators by the Rayleigh-Ritz method

Author: Burton Wendroff
Journal: Math. Comp. 19 (1965), 218-224
MSC: Primary 65.62; Secondary 65.40
MathSciNet review: 0179932
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.62, 65.40

Retrieve articles in all journals with MSC: 65.62, 65.40

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society